# SDR SWIA200312300

- Difficulty date: August 18, 2003
- Submitted: August 25, 2003
- Operation: Air carrier
- Aircraft: N301YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120301
- Aircraft time: 17,726 hours, 24,898 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Handle
- Part number: 12064207615
- Part serial: 120338
- Condition: Faulty
- Location: Cockpit
- Part time: 2,899 hours, 3,526 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

ON TAXI OUT, FLAPS CONTROL FAULT 3 TIMES.  COULD NOT GET FLAPS TO GO TO 15 DEGREES.  REMOVED AND REPLACED FLAP HANDLE WITH A SERVICEABLE UNIT.  OPS CHECK GOOD.
